# SDR SWAA2022053104758

- Difficulty date: May 5, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750228
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727E TO BS 747 RBL 21.8 WL 158.5 AT AFT CARGO COMPARTMENT 2022-231037 / [01] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 RBL 21.8 WL 158.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 146A7500. REV. ?A?.SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS 727 TO BS 767 RBL 21.8 WL 158.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 146A7500. REV. ?A?; RII. SEE INDIVIDUAL SIGN OFF BELOW
